A preliminary version of this work appeared in Electr. Notes Discrete Math 29 (2007), 521–529.
Graph classes with given 3-connected components: Asymptotic enumeration and random graphs†
Article first published online: 26 APR 2012
Copyright © 2012 Wiley Periodicals, Inc.
Random Structures & Algorithms
Volume 42, Issue 4, pages 438–479, July 2013
How to Cite
Giménez, O., Noy, M. and Rué, J. (2013), Graph classes with given 3-connected components: Asymptotic enumeration and random graphs. Random Struct. Alg., 42: 438–479. doi: 10.1002/rsa.20421
- Issue published online: 17 MAY 2013
- Article first published online: 26 APR 2012
- Manuscript Accepted: 13 FEB 2012
- Manuscript Revised: 14 NOV 2011
- Manuscript Received: 7 OCT 2009
- Unknown funding agency. Grant Numbers: MTM2008-03020, DGR2009-SGR104
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!